The approximation of abstract continuous functions by unbounded operator-functions
Doklady Akademii Nauk, Tome 116 (1957) no. 5, pp. 731-734
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_116_5_a3,
author = {S. I. Zukhovitskii and G. I. \`Eskin},
title = {The approximation of abstract continuous functions by unbounded operator-functions},
journal = {Doklady Akademii Nauk},
pages = {731--734},
year = {1957},
volume = {116},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_116_5_a3/}
}
TY - JOUR AU - S. I. Zukhovitskii AU - G. I. Èskin TI - The approximation of abstract continuous functions by unbounded operator-functions JO - Doklady Akademii Nauk PY - 1957 SP - 731 EP - 734 VL - 116 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1957_116_5_a3/ LA - ru ID - DAN_1957_116_5_a3 ER -
S. I. Zukhovitskii; G. I. Èskin. The approximation of abstract continuous functions by unbounded operator-functions. Doklady Akademii Nauk, Tome 116 (1957) no. 5, pp. 731-734. http://geodesic.mathdoc.fr/item/DAN_1957_116_5_a3/